# SDR DXTA2022090669820

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 120
- Aircraft serial: 680A0043
- Aircraft time: 6,014 hours, 3,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: FORWARD - MAIN CABIN DOOR EXIT SIGN INOP. ALL OTHER LIGHTS ILLUMINATE WITH THE EMER LTS ARM SWITCH IN ON.
